# SDR CALA2025041103699

- Difficulty date: April 8, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 77,862 hours, 32,134 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311281400200
- Part serial: NA
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR SUPPORT +Y1292 CORRODED IN MULTIPLE SPOTS AT FR18-24.  FLOOR SUPPORT -Y1292 REPLACED FWD CABIN WET AREA FLOOR SUPPORT -Y1292 FR 18-24 IAE A320 SRM 51-42-11-001.
